Dasatinib is a potent inhibitor of the altered tyrosine kinase activity in disease states associated with BCR/ABL1. This agent has been shown to exhibit broad off-target kinase inhibition and immunomodulating properties. These effects may be responsible for dasatinib's unique side effects including a distinctive form of hemorrhagic colitis. We report a case of hemorrhagic colitis associated with dasatinib use in a patient with chronic myelogenous leukemia. Colon biopsies at the time of symptomatic colitis confirmed CD3+CD8+ T cell infiltration. The process rapidly resolved following drug discontinuation, but relapsed when rechallenged with a reduced dose of dasatinib. Colitis did not recur when the patient was treated with an alternative agent. A literature review of prior cases involving dasatinib-induced T-cell mediated colitis provides insight into commonalities that may facilitate the recognition and management of this entity. Most incidences occurred after a 3-month drug exposure and may be accompanied by large granular lymphocytes. The process uniformly resolves within a few days following drug discontinuation and will generally recur in a shorter period of time if the drug is reintroduced. Most patients will require an alternative agent, although select patients could be continued on dasatinib if other options are limited.